# SDR AC2A084862

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 23062792
- Condition: Chafed
- Location: Fuel System
- Part time: 1,142 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TUBE HAS A GROOVE ON THE EXTERNAL SIDE OF THE FLARE. REPLACED WITH NEW TUBE ASSEMBLY.
